Sur une équation intégrale

D. Pompeiu

Mathematische Annalen (1913)

  • Volume: 74, page 275-277
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pompeiu, D.. "Sur une équation intégrale." Mathematische Annalen 74 (1913): 275-277. <>.

author = {Pompeiu, D.},
journal = {Mathematische Annalen},
pages = {275-277},
title = {Sur une équation intégrale},
url = {},
volume = {74},
year = {1913},

AU - Pompeiu, D.
TI - Sur une équation intégrale
JO - Mathematische Annalen
PY - 1913
VL - 74
SP - 275
EP - 277
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.